# SDR SWAA2022040566427

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; LWR L/E PANEL 621DB HAS THREE CORNERS DELAMINATED. / VERIFIED NEW PART #116A9110Y30 FOR RIGHT WING; LOWER L/E PANEL 621DB; ATAG# FT2584. LOCATED; DRILLED; COUNTERSUNK NEW FASTENER LOCATIONS IN BLANK PANEL IAW SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0
